A nonlinear model for relativistic electrons at positive temperature Journal Article


Author(s): Hainzl, Christian; Lewin, Mathieu; Seiringer, Robert
Article Title: A nonlinear model for relativistic electrons at positive temperature
Affiliation
Abstract: We study the relativistic electron-positron field at positive temperature in the Hartree-Fock approximation. We consider both the case with and without exchange terms, and investigate the existence and properties of minimizers. Our approach is non-perturbative in the sense that the relevant electron subspace is determined in a self-consistent way. The present work is an extension of previous work by Hainzl, Lewin, Séré and Solovej where the case of zero temperature was considered.
Keywords: QED; Dirac vacuum; Positive temperature
Journal Title: Reviews in Mathematical Physics
Volume: 20
Issue 10
ISSN: 0129-055X
Publisher: World Scientific Publishing  
Date Published: 2008-11-01
Start Page: 1283
End Page: 1307
URL:
DOI: 10.1142/S0129055X08003547
Open access: yes (repository)
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer
Related IST Austria Work